On the cohomology of a hyperfinite action

Parthasarathy, K. R. ; Schmidt, K. (1977) On the cohomology of a hyperfinite action Monatshefte für Mathematik, 84 (1). pp. 37-48. ISSN 0026-9255

Full text not available from this repository.

Official URL: http://www.springerlink.com/content/h18503p70v716u...

Related URL: http://dx.doi.org/10.1007/BF01637024


Let V be an ergodic automorphism of a probability space (X, , μ) and let A be a locally compact abelian group. If ƒ:X → A is a measurable function, one defines a "skew product" automorphism Vƒ of the product space X×A by Vƒ(x,α)=(V x,α+ƒ(x)) for every point (x,α) in X×A. In this paper we prove that Vƒ is ergodic for "most" functions ƒ.

Item Type:Article
Source:Copyright of this article belongs to Springer.
ID Code:36216
Deposited On:25 May 2011 13:33
Last Modified:25 May 2011 13:33

Repository Staff Only: item control page